# SDR DL733950101

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FLOOR SUPPORT CORRODED AT STA 960 LBL 10-30.  REMOVED OLD, FABRICATED AND INSTALLED NEW SUPPORT PER SRM 51-00-00.
